CSpace

Browse/Search Results:  1-10 of 60 Help

Selected(0)Clear Items/Page:    Sort:
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
Partial differential Chow forms and a type of partial differential Chow varieties 期刊论文
COMMUNICATIONS IN ALGEBRA, 2020, 页码: 30
Authors:  Li, Wei
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Kolchin polynomial  partial differential Chow form  partial differential Chow variety  quasi-generic differential intersection theory  
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Apparent singularities of D-finite systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 95, 页码: 217-237
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Li, Ziming;  Zhang, Yi
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
D-finite system  Grobner basis  Ordinary point  Formal power series  Apparent singularity  Desingularization  
Special Issue: Auckland Numerical Ordinary Differential Equations Conference (ANODE 2018), February 19-23, 2018, Auckland, New Zealand Preface 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1181-1182
Authors:  Brugnano, Luigi;  Jackiewicz, Zdzislaw;  Podhaisky, Helmut;  Sun, Yajuan;  Tischendorf, Caren
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Quasi-Periodic Solutions for Differential Equations with an Elliptic-Type Degenerate Equilibrium Point Under Small Perturbations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 2, 页码: 653-681
Authors:  Li, Xuemei;  Shang, Zaijiu
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Delay differential equation  Degenerate equilibrium point  Quasi-periodic solution  Perturbation  
Parameter Estimation and Variable Selection for Big Systems of Linear Ordinary Differential Equations: A Matrix-Based Approach 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 卷号: 114, 期号: 526, 页码: 657-667
Authors:  Wu, Leqin;  Qiu, Xing;  Yuan, Ya-xiang;  Wu, Hulin
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Complex system  Eigenvalue updating algorithm  High dimension  Matrix-based variable selection  Ordinary differential equation  Separable least squares  
State-Dependent Pulse Vaccination and Therapeutic Strategy in an SI Epidemic Model with Nonlinear Incidence Rate 期刊论文
COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE, 2019, 页码: 10
Authors:  Liu, Kaiyuan;  Zhang, Tongqian;  Chen, Lansun
Favorite  |  View/Download:6/0  |  Submit date:2019/12/13
ANALYSIS FOR CONTACT ANGLE HYSTERESIS ON ROUGH SURFACES BY A PHASE-FIELD MODEL WITH A RELAXED BOUNDARY CONDITION 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 79, 期号: 6, 页码: 2551-2568
Authors:  Xu, Xianmin;  Zhao, Yinyu;  Wang, Xiaoping
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
contact angle hysteresis  phase field equation  asymptotic analysis